Author:  
All :: A, B, C, D, E, F, G, H, I, J, K, L, M, N, O, P, Q, R, S, T, U, V, W, X, Y, Z 
All :: T. Mandli, ... , Throm, Thurner, Tian, ... , Tzvetkov 
References
14.
Don Tsager
The first 50 million primes
Uspekhi Mat. Nauk, 39(6(240)):175--190
1984
13.
W. Ballmann, G. Thorbergsson and W. Ziller
Existence of closed geodesics on positively curved manifolds
J. Differential Geom., 18(2):221--252
1983
12.
S. Albeverio, R. Hø egh-Krohn, D. Testard and A. Vershik
Factorial representations of path groups
J. Funct. Anal., 51(1):115--131
1983
11.
S. Albeverio, R. Hø egh-Krohn, D. Testard and A. Vershik
Note: â??Factorial representations of path groupsâ??
J. Funct. Anal., 52(1):148
1983
10.
P. M. Pinsky, M. Ortiz and R. L. Taylor
Operator Split Methods in the Numerical-Solution of the Finite Deformation Elastoplastic Dynamic Problem
Computers & Structures, 17(3):345-359
1983
ISSN: 0045-7949
9.
W. Ballmann, G. Thorbergsson and W. Ziller
Some existence theorems for closed geodesics
Comment. Math. Helv., 58(3):416--432
1983
8.
Miguel Ortiz, Peter M. Pinsky and Robert L. Taylor
Unconditionally stable element-by-element algorithms for dynamic problems
Comput. Methods Appl. Mech. Engrg., 36(2):223--239
1983
7.
W. Ballmann, G. Thorbergsson and W. Ziller
On the existence of short closed geodesics and their stability properties
Seminar on minimal submanifolds Volume 103 of Ann. of Math. Stud.
page 53--63.
Publisher: Princeton Univ. Press, Princeton, NJ,
1983
6.
W. Ballmann, G. Thorbergsson and W. Ziller
Closed geodesics on positively curved manifolds
Ann. of Math. (2), 116(2):213--247
1982
5.
W. Ballmann, G. Thorbergsson and W. Ziller
Closed geodesics and the fundamental group
Duke Math. J., 48(3):585--588
1981
4.
S. Albeverio, R. Hø egh-Krohn and D. Testard
Irreducibility and reducibility for the energy representation of the group of mappings of a Riemannian manifold into a compact semisimple Lie group
J. Functional Analysis, 41(3):378--396
1981
3.
A. Ash, D. Mumford, M. Rapoport and Y. Tai
Smooth compactification of locally symmetric varieties
Publisher: Math. Sci. Press, Brookline, Mass.,
1975
Page:  
Previous | 1, ... , 32, 33, 34, 35, 36, 37 | Next
Export as:
BibTeX, XML